Alert archive / North Dakota / Frost Advisories in 2012

Frost Advisory 12, NWS Bismarck, ND

September 13, 201220 counties in North Dakota

NWS Bismarck, ND issued this frost advisory at Sep 13, 2012, 2:07 PM MDT for 20 counties in North Dakota. It took effect at Sep 14, 2012, 2:00 AM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 13, 2012, 2:07 PM MDT (20:07 UTC)
In effect from
Sep 14, 2012, 2:00 AM MDT
Expired
Sep 14, 2012, 8:00 AM MDT
In force
6 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Bottineau County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Mercer County, ND, Oliver County, ND, Pierce County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 54 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2012-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2012-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2769 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

329 
WWUS73 KBIS 132007
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
307 PM CDT THU SEP 13 2012

...AREAS OF FROST CENTRAL AND EAST TONIGHT...

.ANOTHER ROUND OF FROST IS EXPECTED TONIGHT ACROSS CENTRAL AND
EASTERN NORTH DAKOTA. OVERNIGHT LOWS IN THE LOWER TO MIDDLE 30S
WILL ALLOW FROST TO FORM...ESPECIALLY IN LOW LYING AND SHELTERED
AREAS. THOSE WISHING TO PROTECT TENDER PLANTS SHOULD TAKE
APPROPRIATE ACTION. 

NDZ004-005-012-013-019>023-025-034>037-041-042-044>048-050-051-
140415-
/O.NEW.KBIS.FR.Y.0012.120914T0800Z-120914T1400Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-
WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-
ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY...
CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT...
ELGIN...HETTINGER...FORT YATES...LINTON...NAPOLEON...EDGELEY...
ASHLEY...OAKES
307 PM CDT THU SEP 13 2012 /207 PM MDT THU SEP 13 2012/

...FROST ADVISORY IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT
/8 AM MDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM
CDT /8 AM MDT/ FRIDAY. 

* TEMPERATURE WILL DROP INTO THE LOW TO MID 30S.

* FROST IS EXPECTED TO DEVELOP...ESPECIALLY IN LOW LYING AREAS. FROST
  WILL DAMAGE TENDER PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$
WAA
5 follow-up statements
018 
WWUS73 KBIS 140240
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
940 PM CDT THU SEP 13 2012

...AREAS OF FROST CENTRAL AND EAST LATE TONIGHT THROUGH EARLY
FRIDAY MORNING...

.AREAS OF FROST IS EXPECTED TO DEVELOP ONCE AGAIN ACROSS CENTRAL
AND EASTERN NORTH DAKOTA LATE TONIGHT THROUGH EARLY FRIDAY MORNING.
OVERNIGHT LOWS IN THE LOWER TO MIDDLE 30S WILL ALLOW FROST TO
FORM...ESPECIALLY IN LOW LYING AND SHELTERED AREAS. THOSE WISHING
TO PROTECT TENDER PLANTS SHOULD TAKE APPROPRIATE ACTION.

NDZ004-005-012-013-019>023-025-034>037-041-042-044>048-050-051-
141100-
/O.CON.KBIS.FR.Y.0012.120914T0800Z-120914T1400Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-
WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-
ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY...
CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT...
ELGIN...HETTINGER...FORT YATES...LINTON...NAPOLEON...EDGELEY...
ASHLEY...OAKES
940 PM CDT THU SEP 13 2012 /840 PM MDT THU SEP 13 2012/

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO
9 AM CDT /8 AM MDT/ FRIDAY...

* TEMPERATURE WILL DROP INTO THE LOW TO MID 30S.

* FROST IS EXPECTED TO DEVELOP...ESPECIALLY IN LOW LYING AREAS. 
  FROST WILL DAMAGE TENDER PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$

TM
011 
WWUS73 KBIS 140558
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1258 AM CDT FRI SEP 14 2012

...AREAS OF FROST CENTRAL AND EAST THROUGH MID MORNING TODAY...

.AREAS OF FROST ARE FORECAST TO DEVELOP ACROSS CENTRAL AND
EASTERN NORTH DAKOTA EARLY THIS FRIDAY MORNING AS LOW TEMPERATURES
DIP INTO THE LOWER TO MIDDLE 30S. THE GREATEST RISK IS IN LOW
LYING AREAS AND RIVER VALLEYS. ACTION SHOULD HAVE BEEN TAKEN TO
EXTEND THE LIFE OF OUTDOOR PLANTS.

NDZ004-005-012-013-019>023-025-034>037-041-042-044>048-050-051-
141400-
/O.CON.KBIS.FR.Y.0012.120914T0800Z-120914T1400Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-
WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-
ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY...
CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT...
ELGIN...HETTINGER...FORT YATES...LINTON...NAPOLEON...EDGELEY...
ASHLEY...OAKES
1258 AM CDT FRI SEP 14 2012 /1158 PM MDT THU SEP 13 2012/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

* TEMPERATURE WILL DROP INTO THE LOWER TO MID 30S.

* FROST IS FORECAST TO DEVELOP...ESPECIALLY IN LOW LYING AREAS.
  FROST WILL DAMAGE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNPROTECTED.

&&

$$

JP MARTIN
999 
WWUS73 KBIS 140837
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
337 AM CDT FRI SEP 14 2012

...AREAS OF FROST CENTRAL AND EAST THROUGH MID MORNING TODAY...

.AREAS OF FROST WERE FORMING EARLY THIS FRIDAY MORNING ACROSS
CENTRAL AND EASTERN NORTH DAKOTA EARLY THIS FRIDAY MORNING...AS
TEMPERATURES DIPPED INTO THE 30S. THE GREATEST RISK IS IN LOW
LYING AREAS AND RIVER VALLEYS. ACTION SHOULD HAVE BEEN TAKEN TO
EXTEND THE LIFE OF OUTDOOR PLANTS.

NDZ004-005-012-013-019>023-025-034>037-041-042-044>048-050-051-
141400-
/O.CON.KBIS.FR.Y.0012.000000T0000Z-120914T1400Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-
WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-
ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY...
CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT...
ELGIN...HETTINGER...FORT YATES...LINTON...NAPOLEON...EDGELEY...
ASHLEY...OAKES
337 AM CDT FRI SEP 14 2012 /237 AM MDT FRI SEP 14 2012/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

* TEMPERATURES WILL DROP INTO THE 30S.

* AREAS OF FROST WERE FORMING...ESPECIALLY IN LOW LYING AREAS.
  FROST WILL DAMAGE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF UNPROTECTED.

&&

$$

JP MARTIN
975 
WWUS73 KBIS 141149
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
649 AM CDT FRI SEP 14 2012

...AREAS OF FROST CENTRAL AND EAST THROUGH EARLY MORNING...

.AREAS OF FROST WILL PERSIST EARLY THIS MORNING ACROSS CENTRAL
AND EASTERN NORTH DAKOTA...AS TEMPERATURES DIP INTO THE 30S. THE
GREATEST RISK IS IN LOW LYING AREAS AND RIVER VALLEYS. ACTION
SHOULD HAVE BEEN TAKEN TO EXTEND THE LIFE OF OUTDOOR PLANTS.

NDZ004-005-012-013-019>023-025-034>037-041-042-044>048-050-051-
141400-
/O.CON.KBIS.FR.Y.0012.000000T0000Z-120914T1400Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-
WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-
ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY...
CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT...
ELGIN...HETTINGER...FORT YATES...LINTON...NAPOLEON...EDGELEY...
ASHLEY...OAKES
649 AM CDT FRI SEP 14 2012 /549 AM MDT FRI SEP 14 2012/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

* TEMPERATURES IN THE 30S.

* AREAS OF FROST WILL PERSIST...ESPECIALLY IN LOW LYING AREAS. FROST WILL
  DAMAGE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF UNPROTECTED.

&&

$$

RK
643 
WWUS73 KBIS 141400
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
900 AM CDT FRI SEP 14 2012

...FROST ADVISORY HAS EXPIRED...

.THE FROST ADVISORY WHICH WAS IN EFFECT THIS MORNING FOR MUCH OF
CENTRAL AND EAST HAS EXPIRED. 

WITH ABUNDANT SUNSHINE TEMPERATURES HAVE BEGUN TO REBOUND AND THE
DANGER OF FROST HAS ENDED. 

NDZ004-005-012-013-019>023-025-034>037-041-042-044>048-050-051-
141500-
/O.EXP.KBIS.FR.Y.0012.000000T0000Z-120914T1400Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-
WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-
ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY...
CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT...
ELGIN...HETTINGER...FORT YATES...LINTON...NAPOLEON...EDGELEY...
ASHLEY...OAKES
900 AM CDT FRI SEP 14 2012 /800 AM MDT FRI SEP 14 2012/

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT /8 AM MDT/ THIS
MORNING...

THE FROST ADVISORY WHICH WAS IN EFFECT THIS MORNING FOR MUCH OF
CENTRAL AND EAST HAS EXPIRED. 

WITH ABUNDANT SUNSHINE TEMPERATURES HAVE BEGUN TO REBOUND AND THE
DANGER OF FROST HAS ENDED. 

$$

HW

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at Sep 13, 1:56 PM MDT, 11 minutes earlier.

Area forecast discussion, Sep 13, 1:56 PM MDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
256 PM CDT THU SEP 13 2012

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...
CONCERNS THIS FORECAST PERIOD INCLUDE CRITICAL FIRE WEATHER
THURSDAY AFTERNOON AND EVENING AND POTENTIAL CRITICAL FIRE WEATHER
FRIDAY INTO SATURDAY. AND SECOND...AREAS OF FROST POSSIBLE AGAIN
TONIGHT CENTRAL AND EAST.

LOW PRESSURE CENTERED NEAR ESTEVAN SASKATCHEWAN THURSDAY AFTERNOON
IS FORECAST TO TRACK SOUTHEAST THURSDAY EVENING. THIS WILL PLACE
THE STRONGEST WINDS..DRIEST AIR AND WARMEST TEMPERATURES ACROSS
WESTERN NORTH DAKOTA. THURSDAY AFTERNOON RELATIVE HUMIDITY 10 TO
12 PERCENT HAS BEEN OBSERVED IN WESTERN NORTH DAKOTA. WINDS THIS
AFTERNOON AND EARLY EVENING ARE EXPECTED TO GUST TO 30 MPH WEST. WILL
CONTINUE THE RED FLAG WARNING THIS AFTERNOON AND EVENING FOR THE
WEST AND PORTIONS OF THE SOUTH CENTRAL.

THEN TONIGHT...THE LOW EXITS THE REGION...CLOUDS WILL CLEAR OVER
THE EAST...AND WINDS WILL BECOME LIGHT. OVERNIGHT LOWS IN THE LOW
TO MID 30S ACROSS THE CENTRAL AND EAST WILL BRING ANOTHER ROUND
OF LIGHT FROST. WILL ISSUE FROST ADVISORY FOR THE SOUTH CENTRAL...
CENTRAL AND PORTIONS OF THE NORTH CENTRAL. RETURN FLOW LATE
TONIGHT AROUND THE HIGH WILL BRING A RETURN TO SOUTHERLY FLOW WEST
SO DID NOT ISSUE FROST ADVISORY THERE.

ON FRIDAY...THERE IS A POTENTIAL FOR CRITICAL FIRE WEATHER ACROSS
THE FAR WEST AND FAR SOUTH CENTRAL. HAVE BEEN MONITORING THE FORECAST
WINDS AND THE LATEST MODEL RUNS ARE SUGGESTING A BIT LESS WIND ON
FRIDAY WEST. DO NOT FEEL CONFIDENT ON ISSUING RED FLAG WARNING
FOR FRIDAY AT HIS TIME BUT THERE IS ENOUGH UNCERTAINTY TO HOLD ON
TO THE FIRE WEATHER WATCH.

.LONG TERM...SATURDAY THROUGH THURSDAY...

THE MAIN FORECAST ISSUES EARLY IN THE LONG TERM ARE POTENTIAL
FIRE WEATHER ISSUES ON SATURDAY...THEN CHANCES OF PRECIPITATION
SUNDAY.

WARM AIR ADVECTION WILL BE ON THE INCREASE FRIDAY NIGHT...AHEAD OF
THE NEXT FRONTAL BOUNDARY THAT WILL MOVE THROUGH THE STATE ON
SATURDAY. THE LATEST MODELS DEPICT THE COLD FRONT ENTERING
NORTHWESTERN NORTH DAKOTA AROUND DAYBREAK SATURDAY MORNING AND IT
EXTENDS FROM NEAR GRAND FORKS TO FORT YATES BY SATURDAY EVENING.
AFTERNOON TEMPERATURES SATURDAY WILL LIKELY REACH THE 80S ACROSS THE
ENTIRE FORECAST AREA...AND COULD REACH 90 DEGREES FAR SOUTHWEST AND
SOUTH CENTRAL. AFTERNOON RELATIVE HUMIDITY IN THE 10 TO 20 PERCENT
RANGE WILL BE COMMON. WINDS WILL BE SOUTH/SOUTHWEST AHEAD OF THE
FRONT AND TURN NORTHWEST BEHIND THE FRONT. HOWEVER...SUSTAINED
SURFACE WINDS ARE ONLY EXPECTED TO BE IN THE 10-15 MPH RANGE OVER
WESTERN AND NORTH CENTRAL NORTH DAKOTA...AND MAY REACH 15 TO 17 MPH
FROM BISMARCK TO JAMESTOWN AND SOUTH IN THE AFTERNOON.  BASED ON THE
MARGINAL WINDS...GRASSLAND FIRE DANGER INDICES ARE ONLY PROJECTED TO
BE IN THE HIGH CATEGORY OVER MUCH OF THE FORECAST AREA. IF LATER
FORECASTS INDICATE STRONGER WINDS...THEN ADDITIONAL FIRE WEATHER
HEADLINES MAY BE WARRANTED. NO LIGHTNING IS EXPECTED WITH THE
FRONTAL PASSAGE ON SATURDAY...BUT A WIND SWITCH IS EXPECTED WITH THE
FRONT.

FOR SATURDAY NIGHT...COLD ADVECTION WITH NORTHERLY WINDS WITH
INCREASING CLOUDS CAN BE EXPECTED. HAVE INTRODUCED LATE NIGHT RAIN
SHOWERS IN THE FAR NORTHWEST. AN UPPER LEVEL TROUGH TRAILING THE
SURFACE COLD FRONT WILL SUPPORT CONVECTION.

THE UPPER LEVEL TROUGH EXTENDS FROM A LARGE LOW OVER NORTH CENTRAL
CANADA...AND THE TROUGH MOVES THROUGH THE STATE SUNDAY. COOLER WITH
HIGHS FROM 60 TO 70. SUNDAY NIGHT ANOTHER LOBE ROTATING AROUND THE
WESTERN EDGE OF THE UPPER LEVEL TROUGH MOVES THROUGH THE STATE AND
HAVE A SLIGHT CHANCE OF SHOWERS FOR SUNDAY NIGHT.

A PERSISTENT UPPER LEVEL LOW IN/AROUND HUDSON BAY WILL KEEP A
NORTHWEST FLOW ALOFT OVER NORTH DAKOTA FOR THE REST OF THE LONG TERM
PERIOD. COOLER WEATHER WITH CHANCES OF SHOWERS ARE POSSIBLE - THOUGH
NOT CONFIDENT ON TIMING OF EMBEDDED SHORTWAVES NEXT WEEK.

MONDAY WILL LIKELY BE THE COLDEST DAY OF THE LONG TERM PERIOD...WITH
HIGHS ONLY IN THE 50S TO LOWER 60S. MORE FROST WILL BE POSSIBLE
EARLY MONDAY MORNING IN THE NORTHERN COUNTIES AND AGAIN TUESDAY
MORNING ACROSS MUCH OF NORTH DAKOTA. EXPECT HIGHS TUESDAY THROUGH
THURSDAY MAINLY IN THE 60S.

&&

.AVIATION...AT 3 PM CDT...A SURFACE LOW AND COLD FRONT HAD ENTERED
WESTERN NORTH DAKOTA AND IS EXPECTED TO MOVE EAST ACROSS NORTH
DAKOTA LATE THIS AFTERNOON AND EVENING. LIGHT SOUTHWEST WINDS AHEAD
OF THE SYSTEM WILL BECOME NORTHWEST AT 15 TO 25 KNOTS BEHIND THE
SYSTEM...THEN DECREASE AFTER 00Z TO AROUND 5 TO 10 KNOTS BEFORE
BECOMING LIGHT AND VARIABLE AFTER 06Z. ON FRIDAY WINDS BECOME
SOUTHERLY AT 5 TO 12 KNOTS. REGARDING CLOUD COVER...VFR CIGS THIS
AFTERNOON KMOT/KBIS/KJMS WITH MAINLY MID LEVEL CLOUDS...THEN
BECOMING CLEAR TONIGHT...AND REMAINING MOSTLY CLEAR ON FRIDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/
FRIDAY FOR NDZ004-005-012-013-019>023-025-034>037-041-042-
044>048-050-051.

RED FLAG WARNING UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR
NDZ001-002-009>011-017>021-031>034-040>044.

FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR NDZ001-009-017-018-031>033-040>045.

&&

SHORT TERM...WAA
LONG TERM....JV
AVIATION...JV
Hazardous weather outlook, Sep 13, 10:35 AM MDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1135 AM CDT THU SEP 13 2012

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-141645-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1135 AM CDT THU SEP 13 2012 /1035 AM MDT THU SEP 13 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND
EVENING ACROSS WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA...AND
A RED FLAG WARNING HAS BEEN ISSUED. SEE WWW.WEATHER.GOV/BIS FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ELEVATED FIRE DANGER MAY RETURN FRIDAY AS TEMPERATURES WARM INTO
THE 70S TO AROUND 80 AND LOW HUMIDITY REMAINS. A WATCH IS IN
EFFECT FOR WESTERN AND FAR SOUTH CENTRAL NORTH DAKOTA FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WAA

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 2:36 AM MDTRed Flag WarningBISAdams, Billings, Bowman, Burke, Divide, Dunn and 13 more17 hr

Nearby

Frost Advisories in North Dakota, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.